# SDR 07FDEA04830

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 52R CORRODED AT FRAME 58 TO 59.   REMOVED CORROSION PER SRM 51-74-10. CHECKED LIMITS ORIG MATERIAL .110.   REMAINING MATERIAL .097. REMOVED .013 FOUND TO OUT OF LIMITS PER SRM 53-10-00.   REMOVED DAMAGED STRINGER AND REPLACED WITH NEW REPAIR PER SRM 53-10-14. JOGGLED NEW STRINGER PER SRM 51-26-20.   LOCATED AND DRILLED PER SRM 51-40-44.   ALODINED PRIMED AND PAINTED PER SRM 51-23-10-AND 51-21-10.
